# SDR TWAA0018407

- Difficulty date: November 16, 2000
- Submitted: November 27, 2000
- Operation: Air carrier
- Aircraft: N959U
- Make and model: Doug DC-9-82
- Aircraft serial: 49704
- Aircraft time: 39,119 hours, 19,711 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND CORROSION AT PREVIOUS REPAIR FWD SIDE OF FORMER STA 1287, LONGERON 29L THRU L29R.  FORMER FRAME SEGMENT WAS REPLACED FROM LONGERON 18L TO AND BETWEEN LONGERON 25R AND L26R PER SRM 53-03, FIG 2A, AND DRAWING 9957739.
